Volume 53, Number 4, July-August 2019
|Page(s)||1223 - 1244|
|Published online||09 July 2019|
Variational method for a backward problem for a time-fractional diffusion equation
School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, P.R. China
* Corresponding author: firstname.lastname@example.org
Accepted: 13 March 2019
This paper is devoted to solve a backward problem for a time-fractional diffusion equation by a variational method. The regularity of a weak solution for the direct problem as well as the existence and uniqueness of a weak solution for the adjoint problem are proved. We formulate the backward problem into a variational problem by using the Tikhonov regularization method, and obtain an approximation to the minimizer of the variational problem by using a conjugate gradient method. Four numerical examples in one-dimensional and two-dimensional cases are provided to show the effectiveness of the proposed algorithm.
Mathematics Subject Classification: 65M32 / 35R11
Key words: Backward problem / fractional diffusion equation / Tikhonov regularization / variational method / conjugate gradient method
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.